# SDR UPS98227524

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139004
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT BS 740 BOTTLE PIN FOUND WITH PITTING CORROSION.  PIN REPLACED IAW MM 57-41-00.
